# SDR AALA201708159001

- Difficulty date: August 12, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 8,869 hours, 901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1150596
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AIRPLANE HEALTH MONITORING ALERT RECEIVED FOR L3 DOOR AFT SEAT REMOTE WIRELESS EMERGENCY LIGHTS SYSTEM CONTROL UNIT INTERNAL FAULT.  REMOVED AND REPLACED WELS CONTROL UNIT 16 PER AMM 33-51-07.  OPERATIONAL CHECK GOOD.  (CLOSED)
